advertisement

Depression

Question
Posted by: | 2020/09/09

Q.

Weaning off my meds

10 Augustus het ek probeer selfmoord pleeg, ek het al my kroniese medikasie gedrink soos volg: 20 x Serdep 50 mg, 40 x Milan Alprazolam 0.5 mg, 40 x Fluanzol 0.5 mg en 40 x Milan Oxibutinin 5 mg Ek was die volgende dag okay. 13 Augustus het ek begin sleg voel, naar en duislig en ook glad nie lus om te eet nie. 14 Augustus is ek na 'n Dr toe hier in Petrus Steyn en hy het net vir my vitamienes en naarpille voorgeskryf. (Contromet, Slow Mag en Cal D Mag) Ek het ook besluit om nie meer my kroniese medikasie te gebruik nie, ek het alles gestop (behalwe my bloedruk pille 10 mg Pharapress): Oggend: 1 x Serdep 50 mg, 1 x Milan Oxibutenin 5 mg, Milan Alprazolam 0.5 mg, Fluanzol 0.5 ml. Middag: Milan Oxibutenin 5 mg, Fluanzol 0.5 mg en Milan Alprazolam 0.5 mg en Aand: Dopaquel 50 mg Ek kry nog dae wat ek baie naar is en ek kry ook nie baie geëet nie, ek peusel net so bietjie, bietjie, maar ek kan voel ek is honger, maar as ek eet raak ek naar. My maag loop nog steeds, ek het eergister Activated charcoal pille gedrink en ek dink dit het my maag bietjie laat stop, maar gister het my maag weer geloop, ek drink maar nog charcoal pille om te kyk of dit werk. Ek is baie gespanne, maar as erk nie meer kan nie drink ek 2 Birals of 2 resque tablette, dit help so bietjie. Ek slaap ook sleg in die aande, ek sal tussen 9 en 10 gaan slaap en 6 uur weer wakker wees, maar soos gister aand was ek elke 2 ure wakker. Dit is nou my hele pedigree, help my asb net om weer gesond te voel en te kan eet.

Expert's Reply

A.

Depression expert
- 2020/09/12

OK. This is a fairly complicated situation, in that we need to think of several issues : the effects of the original pills you were taking ; the immediate and longer-term effects of an overdose of each of them and in combination ; and the effects of suddenly having stopped them.  As a month has passed, there are unlikely to be major new troubles right now from the overdose.  People often don't realize that it is often a bad idea to stop any medications suddenly ( except on a doctor's advice ) rather than gradually reducing the doses, weaning yourself off them ; especially when the meds influence your brain functions. 
You didn't mention whether your doctor is a GP or a psychiatrist, or some other specialist.  If a GP, that's useful, but you'd probably be wise to get an opinion ( maybe a second opinion ?) from a specialist psychiatrist, to carefully assess your present condition, and what might be the best way to get you feeling better soon.  I'm not sure why you are getting Magnesium in two medicines.  I think at present it is being used too often in situations in which there is no evidence of a lack of magnesium, and among it's potential side-effects can be nausea, vomiting, diarrhea and an upset stomach.  Discuss this with your second-opinion doctor, as it's possible you may not need extra magnesium,

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.